# SDR SIMA201911218004

- Difficulty date: November 18, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 7,216 hours, 4,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9904212D
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCR: FWD 2 EMERGENCY LIGHT STRIPS DO NOT FULLY ILLUMINATE-C/A-REMOVED AND REPLACED FWD 2 EMERGENCY LIGHT STRIPS IAW EMB 175 AMM 33-50-21. OPS CHECK GOOD.
